# SDR V0XR201010220002

- Difficulty date: October 26, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N822EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 47,270 hours, 67,277 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Doubler
- Part number: 85330064S104
- Condition: Corroded
- Location: Bs 488 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) STRINGER DOUBLER AT STN 488, STR 26R ID CORRRODED BEYOND LIMITS. REMOVED AND REPLACED DOUBLER. W/C 1086
